Taiwanese Journal of Mathematics

ON KURZWEIL-HENSTOCK-PETTIS AND KURZWEIL-HENSTOCK INTEGRALS OF BANACH SPACE-VALUED FUNCTIONS

Guoju Ye

Full-text: Open access

Abstract

In this paper we discuss the relationship between the Kurzweil-Henstock-Pettis and Kurzweil-Henstock integrals in Banach spaces. We prove that in Schur spaces the Kurzweil-Henstock-Pettis and Kurzweil-Henstock integrability for measurable functions satisfying the condition $(C)$ are equivalent. In particular, in Schur spaces the Kurzweil-Henstock-Dunford, Kurzweil-Henstock-Pettis and Kurzweil-Henstock integrability for measurable functions satisfying the condition $(C)$ are equivalent.

Article information

Source
Taiwanese J. Math., Volume 14, Number 1 (2010), 213-222.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500405736

Digital Object Identifier
doi:10.11650/twjm/1500405736

Mathematical Reviews number (MathSciNet)
MR2603451

Zentralblatt MATH identifier
1201.28001

Subjects
Primary: 28B05: Vector-valued set functions, measures and integrals [See also 46G10] 26A39: Denjoy and Perron integrals, other special integrals
Secondary: 46G10: Vector-valued measures and integration [See also 28Bxx, 46B22]

Keywords
Kurzweil-Henstock-Pettis integral Kurzweil-Henstock integral $KH$-equiintegrability

Citation

Ye, Guoju. ON KURZWEIL-HENSTOCK-PETTIS AND KURZWEIL-HENSTOCK INTEGRALS OF BANACH SPACE-VALUED FUNCTIONS. Taiwanese J. Math. 14 (2010), no. 1, 213--222. doi:10.11650/twjm/1500405736. https://projecteuclid.org/euclid.twjm/1500405736


Export citation

References

  • Peng Yee Lee, Lanzhou Lectures on Henstock Integration, World Scientific, Singapore, 1989.
  • Jitan Lu and Peng Yee Lee, A dominated convegence theorem in the K-H integral, Taiwan Journal of Math., 7 (2003), 507-512.
  • Ch. Swartz, Introduction to Gauge Integrals, World Scientific, Singapore, 2001.
  • J. Diestel and J. J. Uhl, Vector Measures, Math. Surveys, No. 15, Amer. Math. Soc., Proviedence, R.I., 1977.
  • L. Di Piazza and D. Preiss, When do McShane and Pettis integrals coincide? Illinois J. of Math., 47 (2003), 1177-1187.
  • D. H. Fremlin and J. Mendoza, On the integration of vector-valued functions, Illinois Journal of Math., 38 (1994), 127-147.
  • D. H. Fremlin, The Henstock and McShane integrals of vector-valued functions, Illinois Journal of Math., 38 (1994), 471-479.
  • Ye Guoju and Š. Schwabik, The McShane integral and the Pettis integral of Banach space-valued functions defined on $R^m$, Illinois Journal of Math., 46 (2002), 1125-1144.
  • Š. Schwabik and Ye Guoju, Topics in Banach Space Integration, World Scientific, Singapore, 2005.
  • Ye Guoju, On Henstock-Kurzweil and McShane integrals of Banach space-valued functions, J. Math. Anal. Appl., 330 (2007), 753-765.
  • Ye Guoju, On Henstock-Kurzweil-Dunford and Kurzweil-Henstock-Pettis integrals, Rocky Mountain Journal of Mathematics, to apear.
  • J. Diestel, Sequences and Series in Banach Spaces, Springer-Verlag, New-York, 1984.